# SDR SIMA200326502

- Difficulty date: September 10, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150522
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED HAIL DAMAGE THAT NECESSITATED THE REPLACEMENT ON THE RIGHT HORIZONTAL STABILIZER UPPER SKIN.  REMOVED DAMAGED UPPER SKIN.  TRIMMED NEW SKIN AND INSTALLED.  REPAIR DONE IAW SAAB 340 SRM (72LKS 3079, REV 41) 51-40-21, 22, 40, 51-20-40, 41, 43.  (M)
